Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Symbolic dynamics and transformations of the unit interval


Author: William Parry
Journal: Trans. Amer. Math. Soc. 122 (1966), 368-378
MSC: Primary 28.75
DOI: https://doi.org/10.1090/S0002-9947-1966-0197683-5
MathSciNet review: 0197683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Parry, Intrinsic Markov chains, Trans. Amer. Math. Soc. 112 (1964), 55-66. MR 0161372 (28:4579)
  • [2] E. R. Van Kampen, The topological transformations of a simple closed curve onto itself, Amer. J. Math. 57 (1935), 142-152. MR 1507062
  • [3] S. M. Ulam, Problems in modern mathematics, Wiley, New York, 1964. MR 0280310 (43:6031)
  • [4] P. R. Stein and S. M. Ulam, Non-linear transformation studies on electronic computers, Rozprawy Mat. 39 (1964). MR 0169416 (29:6666)
  • [5] A. Rényi, Representations for real numbers and their ergodic properties, Acta. Math. Acad. Sci. Hungar. 8 (1957), 477-493. MR 0097374 (20:3843)
  • [6] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Coll. of Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [7] R. L. Adler, A. G. Konheim and M. H. McAndrew, Topological entropy, Trans. Amer. Math. Soc. 114 (1965), 309-319. MR 0175106 (30:5291)
  • [8] K. Jacobs, Ergodic decomposition of the Kolmogoroff-Sinai invariant, Proc. Internat. Sympos. Ergodic Theory, Academic Press, New York, 1963, pp. 173-190. MR 0197677 (33:5840)
  • [9] A. I. Khinchin, Mathematical foundations of information theory, Dover, New York, 1957. MR 0092709 (19:1148f)
  • [10] L. Breiman, On achieving channel capacity in finite memory channels, Illinois J. Math. 4 (1960), 246-252. MR 0118574 (22:9347)
  • [11] A. O. Gelfond, On a general property of number systems, Izv. Akad. Nauk SSSR 23 (1959), 809-814. (Russian) MR 0109817 (22:702)
  • [12] W. Parry, On the $ \beta $-expansions of real numbers, Acta. Math. Acad. Sci. Hungar. 11 (1960), 401-416. MR 0142719 (26:288)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.75

Retrieve articles in all journals with MSC: 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0197683-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society